# SDR AU970706

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 2760 · Drag Control System
- Part: Control Valve
- Condition: Faulty
- Location: Nr 4 Spoiler
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 SPOILER CONTROL VALVE FAULTY
